# SDR IPXA2014082784076

- Difficulty date: August 23, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AUTOPILOT WOULD MAKE ERRATIC PITCH CHANGES DOWN IN CLIMB UP AND IN LEVEL FLIGHT. RETURNED TO DEPARTURE.  PERFORMED RTS TEST ON FCC 2IAW AMM 22-00-00-700-801. TEST PASSED.
